MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a higher than expected vitros tropi es result was obtained from a single patient sample tested using vitros immunodiagnostic products troponin i es reagent pack lot 6250 tested on a vitros 5600 integrated system.The assignable cause of the event could not be determined with the information provided.No historical quality control results were provided upon request, therefore, a performance issue with vitros tropi es lot 6250 cannot be ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros product tropi es reagent lot 6250.A diagnostic vitros tropi es within-run precision testing to assess the performance of the vitros 5600 integrated system was within the acceptable guidelines, therefore, a performance issue with the vitros 5600 integrated system did not likely contribute to the event.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was unknown if the customer was following the sample collection device manufacture recommendation for sample centrifugation and cellular debris, due to poor sample preparation, was potentially present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A quidelortho (qo) field application specialist (fas) contacted the ortho technical solutions center (tsc) on behalf of a customer to report a higher than expected vitros tropi es result obtained from a single patient sample tested using vitros immunodiagnostic products troponin i es reagent pack lot 6250 tested on a vitros 5600 integrated system.Patient sample result of 0.345 ng/ml (above the ami) vs.The repeat vitros tropi es result of <0.012 ng/ml (

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25220144
Report Number3007111389-2026-00105
Device Sequence Number15902992
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260615(11)250812(10)6250
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Catalogue Number6802301
Device Lot Number6250
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown